Volume 20, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Immersed cycles and the JSJ decomposition

Suraj Krishna Meda Satish

Algebraic & Geometric Topology 20 (2020) 1877–1938
Bibliography
1 N Alon, R Yuster, U Zwick, Finding and counting given length cycles, Algorithmica 17 (1997) 209 MR1425734
2 B Barrett, Computing JSJ decompositions of hyperbolic groups, J. Topol. 11 (2018) 527 MR3828057
3 M Bestvina, M Feighn, A combination theorem for negatively curved groups, J. Differential Geom. 35 (1992) 85 MR1152226
4 B H Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math. 180 (1998) 145 MR1638764
5 N Brady, J Meier, Connectivity at infinity for right angled Artin groups, Trans. Amer. Math. Soc. 353 (2001) 117 MR1675166
6 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
7 C H Cashen, Splitting line patterns in free groups, Algebr. Geom. Topol. 16 (2016) 621 MR3493403
8 C H Cashen, N Macura, Line patterns in free groups, Geom. Topol. 15 (2011) 1419 MR2825316
9 C H Cashen, J F Manning, Virtual geometricity is rare, LMS J. Comput. Math. 18 (2015) 444 MR3367520
10 I Chatterji, G Niblo, From wall spaces to CAT(0) cube complexes, Internat. J. Algebra Comput. 15 (2005) 875 MR2197811
11 M Coornaert, T Delzant, A Papadopoulos, Géométrie et théorie des groupes : les groupes hyperboliques de Gromov, 1441, Springer (1990) MR1075994
12 F Dahmani, V Guirardel, The isomorphism problem for all hyperbolic groups, Geom. Funct. Anal. 21 (2011) 223 MR2795509
13 F Dahmani, N Touikan, Deciding isomorphy using Dehn fillings, the splitting case, Invent. Math. 215 (2019) 81 MR3904450
14 M Dehn, Über unendliche diskontinuierliche Gruppen, Math. Ann. 71 (1911) 116 MR1511645
15 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
16 V Guirardel, G Levitt, JSJ decompositions of groups, 395, Soc. Math. France (2017) MR3758992
17 F Haglund, F Paulin, Simplicité de groupes d’automorphismes d’espaces à courbure négative, from: "The Epstein birthday schrift" (editors I Rivin, C Rourke, C Series), Geom. Topol. Monogr. 1, Geom. Topol. Publ., Coventry (1998) 181 MR1668359
18 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
19 J Hopcroft, R Tarjan, Algorithm 447 : efficient algorithms for graph manipulation, Commun. ACM 16 (1973) 372
20 W Jaco, P B Shalen, A new decomposition theorem for irreducible sufficiently-large 3–manifolds, from: "Algebraic and geometric topology, II" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 71 MR520524
21 K Johannson, Homotopy equivalences of 3–manifolds with boundaries, 761, Springer (1979) MR551744
22 I Kapovich, P Schupp, V Shpilrain, Generic properties of Whitehead’s algorithm and isomorphism rigidity of random one-relator groups, Pacific J. Math. 223 (2006) 113 MR2221020
23 D Lee, A tighter bound for the number of words of minimum length in an automorphic orbit, J. Algebra 305 (2006) 1093 MR2266870
24 J F Manning, Virtually geometric words and Whitehead’s algorithm, Math. Res. Lett. 17 (2010) 917 MR2727618
25 J P McCammond, D T Wise, Coherence, local quasiconvexity, and the perimeter of 2–complexes, Geom. Funct. Anal. 15 (2005) 859 MR2221153
26 B Nica, Cubulating spaces with walls, Algebr. Geom. Topol. 4 (2004) 297 MR2059193
27 P Papasoglu, Quasi-isometry invariance of group splittings, Ann. of Math. 161 (2005) 759 MR2153400
28 P Papasoglu, Splittings and the asymptotic topology of the lamplighter group, Trans. Amer. Math. Soc. 364 (2012) 3861 MR2901237
29 E Rips, Z Sela, Cyclic splittings of finitely presented groups and the canonical JSJ decomposition, Ann. of Math. 146 (1997) 53 MR1469317
30 A Roig, E Ventura, P Weil, On the complexity of the Whitehead minimization problem, Internat. J. Algebra Comput. 17 (2007) 1611 MR2378055
31 M Roller, Poc sets, median algebras and group actions, preprint (2016) arXiv:1607.07747
32 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. 71 (1995) 585 MR1347406
33 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
34 Z Sela, Structure and rigidity in (Gromov) hyperbolic groups and discrete groups in rank 1 Lie groups, II, Geom. Funct. Anal. 7 (1997) 561 MR1466338
35 J P Serre, Trees, Springer (1980) MR607504
36 J R Stallings, Topology of finite graphs, Invent. Math. 71 (1983) 551 MR695906
37 M ; Suraj Krishna, Vertex links and the Grushko decomposition, preprint (2018) arXiv:1807.06186
38 J H C Whitehead, On equivalent sets of elements in a free group, Ann. of Math. 37 (1936) 782 MR1503309
39 H Wilton, One-ended subgroups of graphs of free groups with cyclic edge groups, Geom. Topol. 16 (2012) 665 MR2928980
40 D T Wise, Non-positively curved squared complexes : aperiodic tilings and non-residually finite groups, PhD thesis, Princeton University (1996) MR2694733